# SDR REXA2017052300630

- Difficulty date: May 23, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N926XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15184
- Aircraft time: 21,892 hours, 14,173 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Handle
- Part number: H34455
- Condition: Cracked
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS DOOR HANDLE FITTING IS CRACKED AT THE BASE OF THE HANDLE.  REMOVED AND REPLACED THE MAIN AVIONICS DOOR HANDLE HOUSING IAW SRM 51-42-21, AND ATTACHED THE HANDLE HOUSING MECHANISM IAW AMM 52-42-03.  OPS CHECKED GOOD IAW AMM 52-42-00-710-801.                                    
"
